# SDR UIEA2021031800613

- Difficulty date: March 17, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 89,627 hours, 22,568 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Part serial: 21011
- Condition: Detached
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1 INERTIAL ESCAPE REEL CAME UNATTACHED( TRANSFERED TO DMI# 143989 PER MEL 25-61-01-01, MX ACTION C/W. CAT C, DUE DATE 28MAR21.  LP 1254740: INSTALLED DESCENT DEVICE IAW B767 AMM 25-61-05. THIS CLEARS DMI 143989. PLACARD REMOVED, MCC NOTIFIED. )
